# SDR AUS20031337

- Difficulty date: December 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Piston
- Condition: Jammed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 FRONT MAIN BRAKE ASSEMBLY PISTON JAMMED AND ROTORS DISINTEGRATING.
